# SDR REXA2013033100503

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF SERVICE DOOR WEB CORRODED.  REMOVED AND REPLACED FLOOR SILL AT FS 319.70 - FS 280 IAW CRJ 900 SRM 51-42-06.  P/N SH670-32172-11.
